Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kindling? SLS

Posted by ed_uk on February 21, 2005, at 12:59:18

In reply to Re: Kindling? lunesta, posted by SLS on February 21, 2005, at 10:18:40

Hi Scott :-)

You suddenly seem to have become very enthusiastic!! Has your depression gone? Did you change your medication?

Best Regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ed_uk thread:460726
URL: http://www.dr-bob.org/babble/wdrawl/20050214/msgs/461305.html